# SDR DALA2023061304821

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 70,786 hours, 8,994 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3358 - DE/MISC - INTO LHR DUE TO GREEN HYDRAULIC QUANTITY LOSS AND MULTIPLE ECAM MESSAGES. CORRECTIVE ACTION: REPLACED PRESSURE LINE FROM LEFT ENGINE EDP DUE TO CRACK. REPLACED EDP AND ALL RELATED FILTERS. (4688096)
